# SDR DALA2019062763888

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 83,617 hours, 64,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVERHEAD EMERG LIGHTS INOP. REPLACED EMERG LIGHT RECHARGEABLE BATTERIES AT FWD ISLE DROPDOWN CEILING PANEL IAW MD88 AMM 33-50. OPS CHECK GOOD. (LP5959726)
